# SDR SWAA2021040861149

- Difficulty date: April 5, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 60,951 hours, 35,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT FLOOR PANEL IS CRACKED / FABRICATED AND INSTALLED NEW AFT FLOOR PANEL IN FWD CARGO REFERENCE AMM 25-52-10
